HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Space-time estimates for null gauge forms and nonlinear Schrdinger equations

Files in This Item:
pre328.pdf955.23 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83474

Title: Space-time estimates for null gauge forms and nonlinear Schrdinger equations
Authors: Ozawa, T. Browse this author
Tsutsumi, Y. Browse this author
Issue Date: 1-Feb-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 328
Start Page: 2
End Page: 25
Abstract: We consider the Cauchy problem for the nonlinear Schrodinger equation in one space dimension with interaction satisfying null gauge condition. We prove the local well-posedness of the problem in the Sobolev space H1l2• The method depends on the nonlinear gauge transformation and on sharp smoothing estimates for the null gauge form.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69078
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University